Wisconsin, 2014

Flash Flooding and Flooding in Wisconsin, June 1, 2014

June 1, 2014 · NWS ARX · 11 events in 2 counties and zones

During the afternoon and evening of June 1st, thunderstorms with very heavy rain rolled across western Wisconsin. Some of these storms dumped over 3 inches of rain which caused streams in the vicinity of Westby (Vernon County) to rapidly come out of their banks spilling water over some roads.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$11,000
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ARX wrote it up.

During the afternoon and evening of June 1st, thunderstorms with very heavy rain rolled across western Wisconsin. Some of these storms dumped over 3 inches of rain which caused streams in the vicinity of Westby (Vernon County) to rapidly come out of their banks spilling water over some roads.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before the first event at Jun 1, 5:29 AM CST, 5 hours 46 minutes earlier.

Area forecast discussion, Jun 1, 5:29 AM CST, 5 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
629 AM CDT SUN JUN 1 2014

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 248 AM CDT SUN JUN 1 2014

THE MAIN FORECAST ISSUE IS WITH THE RAIN CHANCES THROUGH THE
PERIOD.

LOCAL AND REGIONAL RADARS SHOWING ONGOING CONVECTION FROM
SOUTHEAST SOUTH DAKOTA ACROSS MINNESOTA INTO NORTHWEST WISCONSIN
WITH ANOTHER AREA NORTH/SOUTH THROUGH CENTRAL WISCONSIN.

THE ONGOING CONVECTION WILL HAVE A SIGNIFICANT IMPACT ON THE
MORNING RAIN CHANCES WITH NONE OF THE SHORT TERM MESO MODELS
HAVING MUCH OF A HANDLE ON THE ACTIVITY. THE HRRR APPEARS TO HAVE
PRODUCTION PROBLEMS WITH THE 31.20Z THE LAST FULL RUN AVAILABLE IN
AWIPS AND ON THE WEB. THE 01.00Z HI-RES ARW SEEMS TO BE HANDLING
THE CONVECTION OUT WEST OKAY BUT HAS NO CLUE ON THE ACTIVITY
ACROSS CENTRAL WISCONSIN. SINCE THIS ACTIVITY IS MOVING RAPIDLY
NORTHEAST...EXPECT THAT IT WILL BE OUT OF THE AREA BY 12Z BUT PLAN
TO HOLD ON TO AT LEAST SOME LOW END CHANCES FOR THE SOUTH AND EAST
IN THE EVENT THAT ADDITIONAL ACTIVITY DEVELOPS UNTIL THE MOISTURE
TRANSPORT SHOWS ITS DIURNAL DECREASE AROUND SUNRISE. HOWEVER...THE
ACTIVITY TO THE WEST IS CLOSE TO THE FRONT THAT EXTENDS FROM
EASTERN SOUTH DAKOTA INTO NORTHEAST MINNESOTA. IT IS ALSO BEING
AIDED BY A SHORT WAVE TROUGH THAT IS ENTERING WESTERN MINNESOTA.
EXPECT THAT THIS WILL CONTINUE TO MOVE NORTHEAST THROUGH THE
REMAINDER OF THE NIGHT AND SHOULD AFFECT THE NORTHERN PARTS OF THE
FORECAST AREA THIS MORNING.

SOME UNCERTAINTY ON HOW THE AFTERNOON IS GOING TO PLAY OUT. THE
SHORT WAVE TROUGH HELPING THE CURRENT ACTIVITY WILL MOVE OUT OF
THE REGION INTO SOUTHERN CANADA BY EARLY AFTERNOON.
MEANWHILE...THE NEXT SHORT WAVE TROUGH WILL START TO MOVE ACROSS
THE DAKOTAS. THIS COULD TEMPORARILY LEAVE THE AREA WITHOUT MUCH
DYNAMICAL FORCING FOR THE AFTERNOON INTO THE EARLY EVENING.
HOWEVER...THIS MAY BE COMPENSATED BY THE INCREASE IN INSTABILITY
WITH AFTERNOON ML CAPES OF 500 TO 1000 J/KG FROM EAST TO WEST
ACROSS THE AREA AND THE SLOW BUT STEADY INCREASE IN THE MOISTURE
TRANSPORT BACK INTO THE AREA. WEAK WARM AIR ADVECTION WILL
CONTINUE AHEAD OF THE FRONT WITH 1 TO 2 UBAR/S OF UP GLIDE ON THE
305K ISENTROPIC SURFACE. SIMILAR TO THE PAST COUPLE OF
DAYS...SHOULD SEE SCATTERED TO NUMEROUS SHOWERS AND STORMS DEVELOP
IN THIS AXIS OF CAPE AND MOISTURE TRANSPORT AND WILL HAVE 50 TO 60
PERCENT RAIN CHANCES FOR MOST OF THE AREA DURING THE AFTERNOON
INTO THE EVENING.

THE SHORT WAVE TROUGH WILL MOVE OVER THE AREA TONIGHT WITH THE
01.00Z NAM SHOWING IT PRODUCING SOME WEAK PV ADVECTION IN THE
500-300 MB LAYER. ALL THE 01.00Z MODELS SUGGEST A SURFACE LOW WILL
FROM ALONG THE FRONT OVERNIGHT BUT CONSIDERABLE DIFFERENCES ON
ITS LOCATION. THE NAM AND 01.00Z ECMWF KEEP THE LOW OVER WESTERN
OR NORTHWEST MINNESOTA CLOSER TO THE UPPER LEVEL LOW AND A
STRONGER SHORT WAVE TROUGH WHILE THE 01.00Z GFS HAS THE LOW NEAR
THE TWIN CITIES. GIVEN THE SOUTHWEST FLOW ALOFT THAT WILL STILL BE
OVER THE AREA...FEEL THE GFS IS LIKELY TOO AGGRESSIVE PUSHING THE
FRONT INTO THE DEPARTING UPPER LEVEL RIDGE AND THE NAM AND ECMWF
PROBABLY HAVE A BETTER HANDLE ON THE SURFACE LOW. THIS WOULD PUT
THE BEST MOISTURE TRANSPORT OVERNIGHT FROM WESTERN AND CENTRAL
IOWA INTO NORTHERN MINNESOTA AHEAD OF THE FRONT AND SURFACE LOW.
THIS SHOULD THEN PLACE THE BEST COVERAGE OF CONVECTION ACROSS THE
WESTERN PARTS OF THE FORECAST AREA AND HAVE TRENDED THE RAIN
CHANCES FROM 50 PERCENT ACROSS THE EAST UP TO 70 PERCENT IN THE
WEST.

FOR MONDAY...THE UPPER LEVEL LOW WILL MOVE SLOWLY ACROSS NORTHERN
MINNESOTA WITH THE SURFACE LOW MOVING NORTHEAST AS WELL. NO MODEL
CONSENSUS ON THE POSITION OF THE SURFACE LOW WITH THE NAM...GFS
AND ECMWF ALL SHOWING DIFFERENT POSITIONS. THESE MODELS DO SHOW
THE COLD FRONT PROGRESSING INTO WESTERN WISCONSIN AND EASTERN
IOWA DURING THE DAY. THIS SHOULD ALLOW FOR GOOD COVERAGE OF
CONVECTION ACROSS THE EASTERN SECTIONS OF THE FORECAST AREA
THROUGH OUT THE DAY WHILE A DIMINISHING TREND WILL START IN THE
WEST DURING THE AFTERNOON WITH THE PASSAGE OF THE FRONT. LITTLE
OVERALL CHANGE IN THE GENERAL FORCING WILL OCCUR UNTIL THE FRONT
COMES THROUGH. THE MOISTURE TRANSPORT AXIS WILL STILL BE OVER THE
AREA WITH THE WEAK ISENTROPIC UP GLIDE CONTINUING. STILL COULD BE
SOME LINGERING SHOWERS OVER THE NORTHERN PARTS OF THE AREA INTO
TUESDAY IN THE WRAP AROUND MOISTURE AND CYCLONIC FLOW ON THE BACK
SIDE OF THE DEPARTING SURFACE LOW.

SEVERE PROBABILITIES CONTINUE TO REMAIN LOW WITH THIS SYSTEM. ML
CAPES THROUGH THE PERIOD SHOULD PRIMARILY BE IN THE 500-1000 J/KG
RANGE WITH THE SHEAR IN THE 0-6KM LAYER REMAINING IN THE 25 TO 30
KNOT RANGE. LOCALIZED HEAVY RAIN SHOULD BE THE MAIN THREAT WITH
WARM CLOUD DEPTHS OF 3 TO 4 KM AND PRECIPITABLE WATERS OF 1.5 TO
1.8 INCHES.

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 248 AM CDT SUN JUN 1 2014

THE SOUTHERN PART OF THE FRONT IS EXPECTED TO BECOME STATIONARY
ACROSS NORTHERN MISSOURI TUESDAY NIGHT. WITH THE NEXT SHORT WAVE
TROUGH COMING OUT OF THE CENTRAL ROCKIES...AN AREA OF LOW PRESSURE
WILL FORM ALONG THE FRONT WITH GOOD CONSENSUS BETWEEN THE
ECMWF...GFS AND 01.00Z GEM SHOWING THIS LOW BETWEEN OMAHA AND
KANSAS CITY. STRONG MOISTURE TRANSPORT IS EXPECTED TO OCCUR AHEAD
OF THIS SURFACE LOW WITH THE POTENTIAL FOR SOME HEAVY RAIN TO FORM
NORTH OF THE FRONT. CURRENT INDICATIONS ARE THAT THIS HEAVY RAIN
SHOULD BE OVER CENTRAL OR SOUTHERN IOWA WITH THE NORTHERN EXTENT
OF THE ACTIVITY GETTING INTO THE SOUTHERN PARTS OF THE FORECAST
AREA TUESDAY NIGHT INTO WEDNESDAY. HIGH PRESSURE THEN EXPECTED TO
BUILD IN FOR GENERALLY DRY CONDITIONS THROUGH THE REMAINDER OF
THE WORK WEEK.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 628 AM CDT SUN JUN 1 2014

SINCE THE LATEST HRRR AND 01.06Z ARW SEEM TO HAVE THE BEST HANDLE
ON THE EXISTING PRECIPITATION TRENDED THE TAFS TOWARD THEM. EXPECT
MOST OF THE SHOWERS AND THUNDERSTORMS WILL BE FOUND NORTH OF THE
INTERSTATE 90 CORRIDOR THIS MORNING. AS A RESULT...REMOVED THE
MENTION OF SHOWERS AND THUNDERSTORMS THIS MORNING AND RAISED
CEILINGS INTO THE 8 TO 14K RANGE AT BOTH TAF SITES. WITH DIURNAL
HEATING...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP
AROUND 01.17Z AT KRST AND AROUND 07.20Z AT KLSE. AT THE SAME
TIME...EXPECT THE CEILINGS TO LOWER TO AROUND 5K FEET.

AS LOW PRESSURE APPROACHES THE REGION TONIGHT...EXPECT THE SHOWERS
AND THUNDERSTORMS TO BECOME MORE WIDESPREAD. THIS SHOULD OCCUR AT
KRST BETWEEN 02.01Z AND 02.03Z...AND AT KLSE BETWEEN 02.03Z AND
02.05Z. CEILINGS AND VISIBILITIES MAY BECOME BRIEFLY IFR/MVFR IN
THUNDERSTORMS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...04
LONG TERM...04
AVIATION...BOYNE
Hazardous weather outlook, Jun 1, 4:40 AM CST, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
540 AM CDT SUN JUN 1 2014

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-021100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
540 AM CDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...CENTRAL WISCONSIN...NORTH CENTRAL
WISCONSIN...SOUTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE FOUND MAINLY NORTH OF INTERSTATE
90 THIS MORNING...AND ACROSS THE ENTIRE AREA THIS AFTERNOON AND
TONIGHT. THESE THUNDERSTORMS WILL PRODUCE BRIEF PERIODS OF HEAVY
RAIN...GUSTY WINDS AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL CONTINUE ACROSS THE AREA ON MONDAY. THESE
THUNDERSTORMS WILL PRODUCE PERIODS OF HEAVY RAIN...WHICH COULD
CAUSE LOCALIZED FLOODING...ALONG WITH GUSTY WINDS AND LIGHTNING.

FROM MONDAY NIGHT INTO TUESDAY...A FEW THUNDERSTORMS WILL BE FOUND
MAINLY NORTH OF INTERSTATE 94. THE MAIN THREATS WITH THESE STORMS
WILL BE LIGHTNING AND GUSTY WINDS.

FROM TUESDAY NIGHT INTO WEDNESDAY...THE GREATEST THREAT FOR
THUNDERSTORMS LOOKS TO BE ALONG AND SOUTH OF THE INTERSTATE 90
CORRIDOR. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY
HEAVY RAIN WHICH COULD LEAD TO LOCALIZED FLOODING.

FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT...AND ON SATURDAY...THERE
WILL BE A SLIGHT CHANCE OF THUNDERSTORMS. THE MAIN THREATS WITH
THESE STORMS WILL BE LIGHTNING AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

BOYNE/04

In the hours before

Special weather statement, Jun 1, 7:53 AM CST, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
853 AM CDT SUN JUN 1 2014

MNZ079-087-088-WIZ032-011430-
OLMSTED-WABASHA-WINONA-BUFFALO-
853 AM CDT SUN JUN 1 2014

...A LINE OF THUNDERSTORMS WILL AFFECT SOUTHEASTERN OLMSTED...
EASTERN WABASHA...NORTHWESTERN WINONA AND BUFFALO COUNTIES...

AT 848 AM CDT...A LINE OF THUNDERSTORMS EXTENDED ALONG A LINE FROM
JUST SOUTHEAST OF DURAND WISCONSIN TO NEAR ROCHESTER MINNESOTA AND
WAS MOVING NORTHEAST AT 40 MPH.

WINDS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH VERY
HEAVY DOWNPOURS.

LOCATIONS IMPACTED INCLUDE...
ROCHESTER...WINONA...MONDOVI...WABASHA...ALMA...GOODVIEW...ST.
CHARLES... PLAINVIEW...EYOTA...LEWISTON...ELGIN...BUFFALO
CITY...FOUNTAIN CITY...DOVER... STOCKTON...ROLLINGSTONE... ALTURA...
KELLOGG...MODENA...

LOCALIZED HEAVY RAINFALL COULD OCCUR WITH THESE STORMS...AND MAY
CAUSE SOME LOCALIZED PONDING OF WATER. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

LAT...LON 4427 9212 4460 9198 4459 9153 4425 9153
      4422 9156 4421 9160 4418 9160 4417 9161
      4416 9159 4395 9180 4389 9243
TIME...MOT...LOC 1348Z 247DEG 34KT 4459 9185 4397 9235

DAS
Special weather statement, Jun 1, 8:50 AM CST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
950 AM CDT SUN JUN 1 2014

MNZ088-WIZ032-033-011530-
WINONA-BUFFALO-TREMPEALEAU-
950 AM CDT SUN JUN 1 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL WINONA...
EASTERN BUFFALO AND TREMPEALEAU COUNTIES...

AT 948 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF STRUM TO LEWISTON...AND MOVING
EAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH VERY
HEAVY DOWNPOURS.

LOCATIONS IMPACTED INCLUDE...
WINONA...ARCADIA...OSSEO...WHITEHALL...GOODVIEW...LEWISTON...
GALESVILLE...BLAIR...INDEPENDENCE...STRUM...FOUNTAIN CITY...
STOCKTON...ROLLINGSTONE...DODGE...ELEVA...ETTRICK...WAUMANDEE...
PIGEON FALLS...FREMONT AND UTICA.

VERY HEAVY DOWNPOURS MAY CAUSE SOME LOCALIZED PONDING OF WATER OR
FLOODED ROADWAYS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LAT...LON 4389 9199 4460 9160 4459 9116 4409 9116
TIME...MOT...LOC 1448Z 259DEG 22KT 4460 9151 4397 9186

DAS

The radar

The La Crosse radar (KARX), 43 km away, was scanning. The volume nearest the first event began at 17:17 UTC.

Open the radar archive at this moment

Event by event

4 heavy rain, 4 flood, 3 flash flood. Local standard time, as filed.

Heavy Rain, Vernon

When
June 1, 11:15 AM CST to 3:50 PM CST
Where
Vernon County, 1.22 mi NW of Liberty Pole
Reported by
Amateur Radio
Coordinates
43.490, -90.920

Near Viroqua, 3.7 inches of rain fell.

Heavy Rain, Vernon

When
June 1, 11:15 AM CST to 6:02 PM CST
Where
Vernon County, 2.04 mi NW of Bloomingdale
Reported by
COOP Observer
Coordinates
43.670, -90.810

A COOP observer east of Westby measured 3.46 inches of rain.

Heavy Rain, Vernon

When
June 1, 11:15 AM CST to 6:37 PM CST
Where
Vernon County, 2.94 mi NNW of Readstown
Reported by
Public
Coordinates
43.490, -90.790

Near Readstown, 3.4 inches of rain fell.

Heavy Rain, Vernon

When
June 1, 11:15 AM CST to 5:30 PM CST
Where
Vernon County, 0.85 mi NW of Viroqua
Reported by
AWOS
Coordinates
43.560, -90.890

The automated weather observing equipment at the Viroqua airport measured 3.72 inches of rain.

Flood, Vernon

When
June 1, 3:29 PM CST to 4:30 PM CST
Where
Vernon County, 1.36 mi NW of Westby to 1.25 mi SW of Westby
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
43.663, -90.870

Street flooding from heavy rains occurred in Westby.

Flash Flood, Vernon

When
June 1, 4:17 PM CST to 7:30 PM CST
Where
Vernon County, 0.83 mi NNW of Bloomingdale to 1.21 mi NW of Bloomingdale
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
43.660, -90.789

County Highway P east of Westby had water over it from the West Fork of the Kickapoo River and other creeks that drain into the river.

Flood, La Crosse

When
June 1, 4:45 PM CST to 6:45 PM CST
Where
La Crosse County, 0.96 mi NNW of Herrington to 0.93 mi NNW of Herrington
Cause
Heavy Rain
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
43.792, -91.189

Runoff from heavy rain caused a sink hole to form along the edge of State Highway 33 east of La Crosse. The highway had to be closed until the sink hole was filled.

Flash Flood, Vernon

When
June 1, 5:00 PM CST to 7:00 PM CST
Where
Vernon County, 2.49 mi E of Esofea to 2.48 mi E of Esofea
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
43.634, -90.921

Runoff from heavy rain caused the headwaters of the North Fork of the Bad Axe River to go out of its banks and over Natwick Road. The road had to be closed until the flood waters receded.

Flash Flood, Vernon

When
June 1, 5:00 PM CST to 9:00 PM CST
Where
Vernon County, 1.78 mi SE of Bud to 1.95 mi SE of Bud
Cause
Heavy Rain
Property damage
$10,000
Reported by
Newspaper
Coordinates
43.553, -90.954

Runoff from heavy rain caused Sidie Hollow Creek to go out of its banks with damage occurring on the western side of Sidie Hollow Park. Walking bridges, picnic tables, trash cans and trees were all washed away.

Flood, Vernon

When
June 1, 5:00 PM CST to 7:00 PM CST
Where
Vernon County, 1.71 mi SW of Ross to 1.79 mi SW of Ross
Cause
Heavy Rain
Reported by
Newspaper
Coordinates
43.533, -90.774

Flooding occurred along State Higway 56 west of Viola as heavy rains pushed the Bishop Branch of the Cooks Creek and the West Fork of the Kickapoo River out of their banks.

Flood, Vernon

When
June 1, 5:30 PM CST to 7:30 PM CST
Where
Vernon County, 3.05 mi ENE of Esofea to 2.12 mi E of Esofea
Cause
Heavy Rain
Reported by
Newspaper
Coordinates
43.639, -90.910

Flooding of low lying agricultural land occurred southwest of Westby after 3 to 5 inches of rain fell in the area.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2014Every state in 2014This day in weather historyWarnings in Wisconsin, June 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 518286, 518288, 518289, 518419, 518285, 518287, 527104, 527105, 527475, 527476, 527100.